BibTeX record journals/automatica/GuoLG23

download as .bib file

@article{DBLP:journals/automatica/GuoLG23,
  author       = {Yuqian Guo and
                  Fang Lu and
                  Weihua Gui},
  title        = {Mean-square stability of discrete-time switched systems under modeled
                  random switching},
  journal      = {Autom.},
  volume       = {149},
  pages        = {110812},
  year         = {2023},
  url          = {https://doi.org/10.1016/j.automatica.2022.110812},
  doi          = {10.1016/J.AUTOMATICA.2022.110812},
  timestamp    = {Thu, 16 Mar 2023 19:58:26 +0100},
  biburl       = {https://dblp.org/rec/journals/automatica/GuoLG23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}